MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-25
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6)2026, a 25 mm navitor vision valve was selected for implant using a small navitor loading system and a small flexnav delivery system.During the procedure, pre-dilatation was performed using a 20 mm non-abbott balloon.The balloon diameter did not exceed the minimum annular diameter.The native annular measurements were reported as an annulus perimeter of 62.1 mm, a perimeter-derived diameter of 22 mm, an annular area of 357.5 mm², and an lvot measurement of 20.5 mm.In the user's opinion, there was sufficient calcium present to allow anchoring of the device, with a reported calcium score of approximately 1200.The patient's aortic valve angle was reported as rao 7 / cra 3 in 3-cusp view and rao 30 / cau 14 in alternative 2-cusp view.The implant depth at 80% deployment was reported as 2-3 mm.Prior to final deployment, the implanter reported that the delivery system was maintained in a neutral/slight forward-pressure position and that the guidewire was pulled to a mid-ventricular position to deflect the nosecone.All three tabs were reportedly confirmed released.After 80% deployment, the valve migrated during the final 10% of deployment and dove very low into the left ventricle (lv).The implant depth at release prior to migration was reported as 2-3 mm.The final implant depth of the valve after migration was reported as 12-15 mm.No attempt was made to snare or reposition the valve.No surgical intervention was required.No coronary artery obstruction related to the migrated valve was reported.No entanglement between the delivery system and the navitor valve was reported during removal of the delivery system.The valve was not resheathed more than two times, and no post-dilatation was performed.The implanter reported that the cause of the migration was unknown.The intervention performed to address the event consisted of implantation of a 23 mm non-abbott valve within the index navitor valve.No patient issues, adverse events, clinical signs, or symptoms were reported during or after the procedure.The patient remained hemodynamically stable throughout the procedure.No initial or prolonged hospitalization due to the event was reported, and no clinically significant delay occurred.The patient's status was reported as discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50209026
Report Number2135147-2026-05479
Device Sequence Number9915561
Product Code NPT
UDI-Device Identifier05415067045782
UDI-Public(01)05415067045782(17)280915
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-25
Device Catalogue NumberNVRO-25
Device Lot Number11074512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FlexNav, FNAV-DS-SM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown